RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 3, Pages 10–17 (Mi vuu161)  

This article is cited in 20 scientific papers (total in 20 papers)

MATHEMATICS

About points of compactification of $N$

A. A. Gryzlov, E. S. Bastrykov, R. A. Golovastov

Udmurt State University

Abstract: We consider a compactification of a countable discrete space constructed as a Stone space of a Boolean algebra. Some new points of the compactification are constructed.

Keywords: compactification, Stone space of Boolean algebra, family of sets with finite intersection property.

Full text: PDF file (164 kB)
References: PDF file   HTML file
UDC: 515.122.536
MSC: 54D35, 54D80, 54-06
Received: 19.02.2010

Citation: A. A. Gryzlov, E. S. Bastrykov, R. A. Golovastov, “About points of compactification of $N$”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 3, 10–17

Citation in format AMSBIB
\Bibitem{GryBasGol10}
\by A.~A.~Gryzlov, E.~S.~Bastrykov, R.~A.~Golovastov
\paper About points of compactification of~$N$
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 3
\pages 10--17
\mathnet{http://mi.mathnet.ru/vuu161}


Linking options:
  • http://mi.mathnet.ru/eng/vuu161
  • http://mi.mathnet.ru/eng/vuu/y2010/i3/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Golovastov, “Ob odnom bikompaktnom rasshirenii schetnogo diskretnogo prostranstva”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 1, 14–19  mathnet
    2. A. G. Chentsov, “Filtry i ultrafiltry v konstruktsiyakh mnozhestv prityazheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 1, 113–142  mathnet
    3. E. S. Bastrykov, “O zamykaniyakh schetnykh podmnozhestv $BN$”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 15–20  mathnet
    4. A. A. Gryzlov, E. S. Bastrykov, “O zamykaniyakh schetnykh mnozhestv v prostranstve Stouna odnoi bulevoi algebry”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 37–42  mathnet
    5. A. A. Gryzlov, E. S. Bastrykov, “Nekotorye tsentrirovannye sistemy mnozhestv i opredelyaemye imi tochki”, Tr. IMM UrO RAN, 17, no. 4, 2011, 76–82  mathnet  elib
    6. A. G. Chentsov, “Ob odnom primere predstavleniya prostranstva ultrafiltrov algebry mnozhestv”, Tr. IMM UrO RAN, 17, no. 4, 2011, 293–311  mathnet  elib
    7. R. A. Golovastov, “O prostranstve Stouna odnoi bulevoi algebry”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 19–24  mathnet
    8. A. G. Chentsov, “Preobrazovaniya ultrafiltrov i ikh primenenie v konstruktsiyakh mnozhestv prityazheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 85–102  mathnet
    9. A. G. Chentsov, “Ob odnom primere postroeniya mnozhestv prityazheniya s ispolzovaniem prostranstva Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 108–124  mathnet
    10. A. A. Gryzlov, R. A. Golovastov, “O prostranstvakh Stouna nekotorykh bulevykh algebr”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 11–16  mathnet
    11. E. S. Bastrykov, “Klassy tochek kompaktifikatsii diskretnykh prostranstv”, Izv. IMI UdGU, 2013, no. 1(41), 47–77  mathnet
    12. A. G. Chentsov, “K voprosu o predstavlenii kompaktov Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 156–174  mathnet
    13. A. G. Chentsov, “Nekotorye svoistva ultrafiltrov, svyazannye s konstruktsiyami rasshirenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 1, 87–101  mathnet
    14. A. G. Chentsov, “K voprosu o soblyudenii ogranichenii v klasse obobschennykh elementov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 90–109  mathnet
    15. A. A. Gryzlov, R. A. Golovastov, “O plotnosti i chisle Suslina podmnozhestv odnogo prostranstva Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 4, 18–24  mathnet
    16. A. G. Chentsov, “K voprosu o realizatsii elementov prityazheniya v abstraktnykh zadachakh o dostizhimosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:2 (2015), 212–229  mathnet  elib
    17. R. A. Golovastov, “Prostranstva Stouna nekotorykh bulevykh algebr”, Izv. IMI UdGU, 2015, no. 1(45), 3–36  mathnet  elib
    18. Gryzlov A.A., “on Convergent Sequences in the Stone Space of One Boolean Algebra”, Topology Appl., 194 (2015), 26–36  crossref  mathscinet  zmath  isi  elib  scopus
    19. A. G. Chentsov, “Bitopologicheskie prostranstva ultrafiltrov i maksimalnykh stseplennykh sistem”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 257–272  mathnet  crossref  mathscinet  elib
    20. A. G. Chentsov, “Ultrafiltry i maksimalnye stseplennye sistemy: osnovnye svoistva i topologicheskie konstruktsii”, Izv. IMI UdGU, 52 (2018), 86–102  mathnet  crossref  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:208
    Full text:61
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020